MAUDE Adverse Event Report: ZIMMER GMBH COCR HEAD, XL, ø 38/+8, TAPER 12/14; HIP IMPLANT

ZIMMER GMBH COCR HEAD, XL, ø 38/+8, TAPER 12/14; HIP IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown size 7 alloclassice high offset stem.Unknown converge cup 67mm.Durasulâ® constrained insert size 38mm/67mm item #438038067 lot #63451375.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported approximately six (6) years post implantation, the patient is experiencing high levels of pain and difficulty ambulating.No revision has been scheduled to date.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported head and liner were reviewed for compatibility with no issues noted.However, as the stem and shell are unknown, it is unknown if the entire construct is compatible.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information at this time.

Brand Name
COCR HEAD, XL, ø 38/+8, TAPER 12/14
Common Device Name
HIP IMPLANT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18135020
Report Number0009613350-2023-00626
Device Sequence Number17729717
Product Code JDI
UDI-Device Identifier00889024283305
UDI-Public(01)00889024283305(17)240331(10)2752423
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K993259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number0101012388
Device Lot Number2752423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale